# SDR CHQA201100431

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT FLOOR SILL AT FRAME 35.  MAINTENANCE REPLACED THE LEFT FLOOR SILL AT FRAME 35 IN ACCORDANCE WITH SRM 51-40-02.
